# SDR IPXA2571948

- Difficulty date: February 6, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N11165
- Condition: Dented
- Location: Bs 780 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY BS 780 VERTICAL FRAME IS DENTED BETWEEN STR 23L AND 24L.  REMOVED DAMAGE AT FWD CARGO PIT STA 780, VERTICAL FRAME BETWEEN STR 23L  AND 24L.  FABRICATED AND INSTALLED FRAME REPAIR MADE FROM 7075.0 .063 AND HEAT TREATED TO T6 CONDITION IAW SRM 53-00-07-2R5, DETAIL 2.
